# SDR FQAR20161121059

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: General aviation
- Aircraft: N4177L
- Make and model: Piper PA-28-181
- Aircraft serial: 2843210
- Aircraft time: 18,800 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 62664000
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A ZEE SHAPED BRACKET IMMEDIATELY BEHIND THE FIREWALL WAS FOUND CRACKED.
